# SDR UPS204376

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 1917
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LEFT MIDFLAP DELAMINATED MIDDLE TRAILING EDGE 2 PLACES O/B FLAP.  DEFERRED PER D-98013 INTERM REPAIR PER 57-50-1.
